# SDR DL767021274

- Difficulty date: November 1, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 62,776 hours, 29,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T23017
- Part serial: 00809
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAP T/E WEDGE BONDED ASSY WAS FOUND DELAMINATED BEYOND THE SCOPE OF A LOCALIZED REPAIR.  REPAIR PER ER/A 417896-14.
